# SDR AALA201810309018

- Difficulty date: October 29, 2018
- Submitted: October 30, 2018
- Operation: Air carrier
- Aircraft: N750UW
- Make and model: Airbus A319-112
- Aircraft serial: 1315
- Aircraft time: 43,433 hours, 31,236 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Cracked
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON GLASS OF EMERGENCY RT OVERWING LIGHT FORWARD POSITION ON ACCESS PANEL 192DT.   REPLACED THE GLASS  ON THE LIGHT IAW AMM 33-51-15-400-001-A STEP 4B (2)(C).
